# SDR 9720729606

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47225
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Packs
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, RIGHT AND LEFT NACELLE EMERGENCY LIGHT BATTERY PACKS FAILED TEN MINUTE TEST.  REPLACED BATTERY PACKS, OPERATIONAL CHECK NORMAL.
